| Catalog Number |
B1080-060 |
| Medical Device Problem Codes |
Break (1069); Inflation Problem (1310); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat an arterio-venous fistula.The balloon of an 8x60mm armada 35 catheter was unable to inflate and a leak was observed from a crack at the hub.The procedure was completed with another armada 35 catheter.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported break, inflation issue and leak were confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.